Alert archive / Texas / Flash Flood Watches in 2017

Flash Flood Watch 2, NWS Austin/San Antonio, TX

April 10, 201725 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Apr 10, 2017, 11:17 AM CDT for 25 counties in Texas. It took effect at Apr 10, 2017, 4:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2017, 11:17 AM CDT (16:17 UTC)
In effect from
Apr 10, 2017, 4:00 PM CDT
Expired
Apr 11, 2017, 7:00 AM CDT
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None
All 25 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 39 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 4.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1765 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

487 
WGUS64 KEWX 101617
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Austin/San Antonio TX
1117 AM CDT Mon Apr 10 2017

...Dangerous Flash Flooding Event Possible Tonight across South
Central Texas...

.A slow-moving cold front and upper level disturbance will
generate showers and storms late this afternoon across Central
Texas. The storms will move slowly south into the Hill Country and
remainder of South Central Texas tonight, including the Austin and
San Antonio metro areas. The storms will be capable of producing
heavy rainfall over sensitive areas of the Hill Country and I-35
corridor, leading to flash flooding. This will be especially
dangerous at night where it is harder to recognize the dangers of
flash flooding.

TXZ171>173-185>194-203>209-218>221-223-110000-
/O.NEW.KEWX.FF.A.0002.170410T2100Z-170411T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Llano-Burnet-Williamson-Real-Kerr-Bandera-Gillespie-Kendall-
Blanco-Hays-Travis-Bastrop-Lee-Uvalde-Medina-Bexar-Comal-
Guadalupe-Caldwell-Fayette-Zavala-Frio-Atascosa-Wilson-Gonzales-
Including the cities of Llano, Burnet, Georgetown, Leakey, 
Kerrville, Bandera, Fredericksburg, Boerne, Blanco, San Marcos, 
Austin, Bastrop, Giddings, Uvalde, Hondo, San Antonio, 
New Braunfels, Seguin, Lockhart, La Grange, Crystal City, 
Pearsall, Pleasanton, Floresville, and Gonzales
1117 AM CDT Mon Apr 10 2017

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM CDT THIS AFTERNOON
THROUGH TUESDAY MORNING...

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Watch for a portion of south central Texas, 
  including the following areas, Atascosa, Bandera, Bastrop, 
  Bexar, Blanco, Burnet, Caldwell, Comal, Fayette, Frio, 
  Gillespie, Gonzales, Guadalupe, Hays, Kendall, Kerr, Lee, 
  Llano, Medina, Real, Travis, Uvalde, Williamson, Wilson, and 
  Zavala. 

* From 4 PM CDT this afternoon through Tuesday morning

* A slow-moving cold front and upper level disturbance will
  produce showers and storms late this afternoon through early
  Tuesday morning. Rainfall amounts of 2 to 4 inches with isolated
  totals near 7 inches are possible. 

* Small streams, creeks, low water crossings, and some rivers may
  experience dangerous flash flooding. Never drive across a road
  covered by water. This is especially dangerous at night when it
  is harder to recognize the dangers of flash flooding. If you
  encounter a flooded roadway Turn around, don't drown!
 
* PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
4 follow-up statements
638 
WGUS64 KEWX 110809
FFAEWX

Flood Watch
National Weather Service Austin/San Antonio TX
309 AM CDT Tue Apr 11 2017

...Dangerous Flash Flooding Event Possible Tonight across South
Central Texas...

.A slow-moving cold front and upper level disturbance will
generate showers and thunderstorms across the Hill Country and 
South Central Texas early this morning, including the Austin and 
San Antonio metro areas. The storms will be capable of producing 
heavy rainfall over sensitive areas of the Hill Country and I-35 
corridor, leading to flash flooding. This will be especially 
dangerous at night where it is harder to recognize the dangers of 
flash flooding.

TXZ185-203-218-110915-
/O.CAN.KEWX.FF.A.0002.000000T0000Z-170411T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Real-Uvalde-Zavala-
Including the cities of Leakey, Uvalde, and Crystal City
309 AM CDT Tue Apr 11 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of south central Texas has
been cancelled. The threat for flooding has ended as only light to
moderate showers are possible. 

$$

TXZ171>173-186>194-204>209-219>221-223-111200-
/O.CON.KEWX.FF.A.0002.000000T0000Z-170411T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Llano-Burnet-Williamson-Kerr-Bandera-Gillespie-Kendall-Blanco-
Hays-Travis-Bastrop-Lee-Medina-Bexar-Comal-Guadalupe-Caldwell-
Fayette-Frio-Atascosa-Wilson-Gonzales-
Including the cities of Llano, Burnet, Georgetown, Kerrville, 
Bandera, Fredericksburg, Boerne, Blanco, San Marcos, Austin, 
Bastrop, Giddings, Hondo, San Antonio, New Braunfels, Seguin, 
Lockhart, La Grange, Pearsall, Pleasanton, Floresville, 
and Gonzales
309 AM CDT Tue Apr 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

The Flash Flood Watch continues for

* A portion of south central Texas, including the following 
  areas, Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet, 
  Caldwell, Comal, Fayette, Frio, Gillespie, Gonzales, 
  Guadalupe, Hays, Kendall, Kerr, Lee, Llano, Medina, Travis, 
  Williamson, and Wilson. 

* Until 7 AM CDT this morning

* A slow-moving cold front and upper level disturbance will
  produce showers and thunderstorms early this morning. Rainfall 
  amounts of 1 to 3 inches with isolated totals near 5 inches are 
  possible. 

* Small streams, creeks, low water crossings, and some rivers 
  may experience dangerous flash flooding. Never drive across a 
  road covered by water. This is especially dangerous at night 
  when it is harder to recognize the dangers of flash flooding. 
  If you encounter a flooded roadway Turn around, don't drown! 

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
207 
WGUS64 KEWX 110812
FFAEWX

Flood Watch
National Weather Service Austin/San Antonio TX
312 AM CDT Tue Apr 11 2017

...Flash Flooding Event Possible Early This Morning across South 
Central Texas...

.A slow-moving cold front and upper level disturbance will
generate showers and thunderstorms across the Hill Country and
South Central Texas early this morning, including the Austin and
San Antonio metro areas. The storms will be capable of producing
heavy rainfall over sensitive areas of the Hill Country and 
I-35 corridor, leading to flash flooding. This will be especially
dangerous at night in the pre-dawn hours when it is harder to 
recognize the dangers of flash flooding.

TXZ171>173-186>194-204>209-219>221-223-111200-
/O.CON.KEWX.FF.A.0002.000000T0000Z-170411T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Llano-Burnet-Williamson-Kerr-Bandera-Gillespie-Kendall-Blanco-
Hays-Travis-Bastrop-Lee-Medina-Bexar-Comal-Guadalupe-Caldwell-
Fayette-Frio-Atascosa-Wilson-Gonzales-
Including the cities of Llano, Burnet, Georgetown, Kerrville, 
Bandera, Fredericksburg, Boerne, Blanco, San Marcos, Austin, 
Bastrop, Giddings, Hondo, San Antonio, New Braunfels, Seguin, 
Lockhart, La Grange, Pearsall, Pleasanton, Floresville, 
and Gonzales
312 AM CDT Tue Apr 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

The Flash Flood Watch continues for

* A portion of south central Texas, including the following 
  areas, Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet, 
  Caldwell, Comal, Fayette, Frio, Gillespie, Gonzales, 
  Guadalupe, Hays, Kendall, Kerr, Lee, Llano, Medina, Travis, 
  Williamson, and Wilson. 

* Until 7 AM CDT this morning

* A slow-moving cold front and upper level disturbance will 
  produce showers and thunderstorms early this morning. Rainfall 
  amounts of 1 to 3 inches with isolated totals near 5 inches 
  are possible. 

* Small streams, creeks, low water crossings, and some rivers 
  may experience dangerous flash flooding. Never drive across a 
  road covered by water. This is especially dangerous at night 
  when it is harder to recognize the dangers of flash flooding. 
  If you encounter a flooded roadway Turn around, don't drown! 

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
139 
WGUS64 KEWX 111045
FFAEWX

Flood Watch
National Weather Service Austin/San Antonio TX
545 AM CDT Tue Apr 11 2017

...Flash Flooding Possible Early This Morning across the Hill
Country and parts of I-35 corridor...

.A stalled cold front and upper level disturbance will generate 
showers and thunderstorms across the Hill Country and parts of the
I-35 corridor from the Austin metro area and northeast early this
morning. The storms will be capable of producing heavy rainfall 
and flash flooding. This will be especially dangerous in the pre-
dawn hours when it is harder to recognize the dangers of flash 
flooding.

TXZ204>209-219>221-223-111145-
/O.CAN.KEWX.FF.A.0002.000000T0000Z-170411T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Frio-Atascosa-
Wilson-Gonzales-
Including the cities of Hondo, San Antonio, New Braunfels, 
Seguin, Lockhart, La Grange, Pearsall, Pleasanton, Floresville, 
and Gonzales
545 AM CDT Tue Apr 11 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of south central Texas has
been cancelled. The threat for heavy rains and flooding has ended
with only light showers possible. 

$$

TXZ171>173-186>194-111200-
/O.CON.KEWX.FF.A.0002.000000T0000Z-170411T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Llano-Burnet-Williamson-Kerr-Bandera-Gillespie-Kendall-Blanco-
Hays-Travis-Bastrop-Lee-
Including the cities of Llano, Burnet, Georgetown, Kerrville, 
Bandera, Fredericksburg, Boerne, Blanco, San Marcos, Austin, 
Bastrop, and Giddings
545 AM CDT Tue Apr 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

The Flash Flood Watch continues for

* A portion of south central Texas, including the following 
  areas, Bandera, Bastrop, Blanco, Burnet, Gillespie, Hays, 
  Kendall, Kerr, Lee, Llano, Travis, and Williamson. 

* Until 7 AM CDT this morning

* Rainfall amounts of 1 to 2 inches with isolated totals near 3 
  inches are possible early this morning. 

* Small streams, creeks, low water crossings, and some rivers 
  may experience dangerous flash flooding. Never drive across a 
  road covered by water. This is especially dangerous at night 
  when it is harder to recognize the dangers of flash flooding. 
  If you encounter a flooded roadway Turn around, don't drown! 

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
262 
WGUS64 KEWX 111203
FFAEWX

Flood Watch
National Weather Service Austin/San Antonio TX
703 AM CDT Tue Apr 11 2017

...|FLASH FLOOD WATCH HAS EXPIRED...

TXZ171>173-186>194-111315-
/O.EXP.KEWX.FF.A.0002.000000T0000Z-170411T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Llano-Burnet-Williamson-Kerr-Bandera-Gillespie-Kendall-Blanco-
Hays-Travis-Bastrop-Lee-
Including the cities of Llano, Burnet, Georgetown, Kerrville, 
Bandera, Fredericksburg, Boerne, Blanco, San Marcos, Austin, 
Bastrop, and Giddings
703 AM CDT Tue Apr 11 2017

...FLASH FLOOD WATCH HAS EXPIRED...

The Flash Flood Watch for a portion of South Central Texas has 
expired. Some minor flooding may occur due to locally heavy 
downpours in areas that received heavy rains overnight. However,
the threat for flash flooding has ended.  

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 10, 6:49 AM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Apr 10, 6:49 AM CDT, 4 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
649 AM CDT Mon Apr 10 2017

.AVIATION...
/12Z TAFS/
MVFR conditions are expected across area sites for most of today with
the exception of VFR at KDRT later this afternoon. Showers and storms
are expected to affect the I-35 terminals later this afternoon and
evening as a cold front moves into the Hill Country. The frontal
boundary is forecast to slow-down as it approaches the I-35 corridor
and produce scattered to widespread showers and isolated storms. Some
storms could become strong to marginally severe and produce
thunderstorm gust winds of 40 knots. Also, heavy downpours could lead
to lower cigs and vsbys. Southerly winds are expected through late
tonight and then shifting to the northeast by day-break on Tuesday
morning.

&&

.PREV DISCUSSION... /ISSUED 439 AM CDT Mon Apr 10 2017/

SHORT TERM (Today through Tuesday)...

..Heavy rainfall and flash flooding threat increasing late
afternoon today through Tuesday morning across portions of South-
Central Texas...

The risk for heavy rainfall leading to flash flooding appears to be
increasing for late this afternoon through Tuesday morning. Both the
slight risk of excessive rainfall leading to flash flooding concerns
and slight risk for strong to severe storms from WPC and SPC have
been expanded across the region. While some questions remain on storm
evolution and organization, the environment across south-central
Texas will be very conducive to heavy rainfall and strong storm
development. Rainfall totals from this afternoon through 1pm Tuesday
morning will range from 1-3 inches with locally higher amounts of
5 to 7 inches. The main areas more favorable for the highest
rainfall totals will be across the Hill Country, the I-35 corridor,
and portions of the southern Edwards Plateau and even into the Rio
Grande Plains. While most areas will likely see 3 inches or less,
there will be some localized spots that could receive upwards of 5 to
7 inches. Confidence in these amounts has increased given the
environment set-up along with multi-model guidance. A flash flood
watch may be needed later in the day depending on how ingredients
come together. Please see below for more details concerning this
evolving hazard.

A cold front is current moving south through north Texas and will
settle near the San Angelo area and arc back towards Dallas early
this afternoon. Ahead of the front, PWATs of 1.5-1.6" have surged
northward across south-central Texas this morning. These values are
in the 95-99% percentile and nearly 2 standard deviations above
normal. Furthermore, impressive 10-14 g/Kg mixing ratios of 4-5kft
depth will be present along and south of the front. Scattered light
showers will likely develop underneath a strong capping inversion
through the morning hours. From here, global and hi-res models
generally fall into two camps of storm development and evolution (see
below). However, regardless of possible solution - the environmental
moisture, lifting mechanisms from shortwave troughing and convective
outflows, and instability (upright CAPE and slant isentropic), all
support the likelihood of convective rainfall rates that could lead
to flash and river flooding. Possible storm scenarios are as follows:

Scenario 1) GFS/ECMWF blossom convection along and just south of the
front just north of the region by mid to late afternoon as the cap
weakens. Given the moderately supportive shear near 35-40 knots,
storms could grow upscale into a multi-cluster system or semi
organized Mesoscale Convective System (MCS). This system could then
shift into the Hill Country and portions of the I-35 corridor through
the late afternoon and evening hours. Given convective outflow
convergence forcing for renewed storm generation in such a moist
atmosphere along with 2000 J/Kg MLCAPE and steep mid-level lapse
rates, rainfall rates could be quite significant in the strongest of
updrafts. In addition, the backward propagating Corfidi vectors back
to the southwest towards the Highway 83 corridor would support a
good moisture feed into the system while also encouraging new
development southwest into the Southern Edwards Plateau and possibly
the Rio Grande Plains through Tuesday morning. Depending on the
strength of the convective outflow boundary, strong wind gusts of
40-60 mph could occur along with small hail.

Scenario 2) Some high-resolution models do not show as much storms
developing along and ahead of the main front across the Edwards
Plateau like the GFS/ECMWF this afternoon depict but hold off storm
development until early evening when the cap finally looks to erode
per CAM physics. The NAM, along with TTU WRF and ARW WRF, show
numerous but more discrete storms from east Texas back across south-
central Texas mid-evening tonight. If storms wait longer and have
more separated updrafts, this will favor a severe hail and wind
threat along with the localized heavy downpours. However, CAMs then
mostly align with global models late tonight through Tuesday morning
with convection unzipping to the south/southwest (back into the
deeper moisture pool) per Corfidi vector orientation. Storms could
move across the I-35 corridor (Austin and SA) and then southward
through the region during this time and cause localized flash/river
flooding.

Both scenarios or a hybrid of the two certainly equate to an elevated
flash flood risk from localized intense rainfall rates. If must be
stressed that not everyone will see high rainfall totals but
confidence is at least moderate that localized areas of 5-7 inches
could occur in a very short time causing substantial localized river
and flash flooding impacts.

If a well organized MCS does develop and moves through the entire
region by early Tuesday morning, the in situ airmass may be too
worked-over for new shower generation later Tuesday afternoon as
continued weak troughing continues. If the system remain more
discrete and less organized, there could be a brief lull late
Tuesday morning before some new shower and storm generation occurs
in the afternoon.

LONG TERM (Wednesday through Sunday)...

Chances for showers and thunderstorms will remain in the forecast
through the rest of the week with slightly greater chances Thursday
as a trough shifts through the region. No concentrated signals appear
to warrant hazard mention at this time during the long-term period.

Diurnal showers and thunderstorms look to be likely each afternoon
through the week as a unsettled and active southern jetstream branch
helps promote lift with the continued moist airmass in place.
Thursday appears to be a slightly better concentrated day with the
passage of stronger trough axis. Weak ridging Friday may help keep
shower activity lower with low-end rain chances over the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              80  65  76  63  81 /  60  70  50  20  20
Austin Bergstrom Intl Airport  80  65  75  62  80 /  60  70  50  20  20
New Braunfels Muni Airport     80  66  76  63  81 /  50  70  60  20  20
Burnet Muni Airport            79  62  73  61  77 /  70  90  50  20  20
Del Rio Intl Airport           84  67  80  65  80 /  20  60  50  20  20
Georgetown Muni Airport        80  64  74  62  79 /  60  80  50  20  20
Hondo Muni Airport             82  67  79  63  82 /  30  80  70  20  10
San Marcos Muni Airport        81  65  76  63  81 /  50  70  60  20  20
La Grange - Fayette Regional   80  66  76  64  82 /  40  60  50  20  20
San Antonio Intl Airport       81  67  77  64  80 /  40  80  70  20  10
Stinson Muni Airport           81  68  77  65  81 /  40  70  70  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...17
Synoptic/Grids...Allen
Public Service/Data Collection...Williams
Hazardous weather outlook, Apr 10, 4:55 AM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
455 AM CDT Mon Apr 10 2017

TXZ171>173-183>194-202>209-217>225-228-111000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
455 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Rain totals of 1 to 3 inches with locally higher amounts 5 to 7
inches are possible from this afternoon through Tuesday morning,
with the heaviest rain expected this evening into Tuesday. The
localized higher amounts could lead to flash flooding concerns
across the Hill Country and the I-35 corridor. It is also possible
for higher rainfall totals to affect the southern Edwards Plateau
and Rio Grande. In addition, there will be a marginal to slight
threat of severe thunderstorms capable of producing large hail and
damaging winds, particularly this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a marginal threat of severe thunderstorms capable of
producing large hail and damaging winds, particularly south of
Highway 90 on Tuesday morning. Isolated heavy rain could result in
localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are welcome to submit any severe weather or flooding
reports later this afternoon into late tonight.

Nearby

Flash Flood Watches in Texas, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.